# SDR SWAA2022030297403

- Difficulty date: January 25, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 40,356 hours, 20,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Broken
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB DOOR SURROUND PANEL FWD AND AFT CAP STRIP ARE BROKEN FWD AND AFT PUCK HAS INCORRECT FASTENERS INSP86 12FEB19 / INSTALLED NEW FCB DOOR SURROUND PANEL FWD & AFT CAP STRIP'S AND INSTALLED PROPER FASTENERS INTO PUCKS FWD & AFT OF FCB DOOR 56334U 12FEB19 LEAD138 12FEB19 WORK ACCOMPLISHED IAW AMM 25-52-06-400-801 LEAD138 12FEB19
